# SDR COMA0560511

- Difficulty date: September 19, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 10,237 hours, 9,171 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4940 - INBOARD ANTI-SKID CAUTION.  RESET THE ANTI-SKID CONTROL UNIT.
